# SDR C2XA05RI013

- Difficulty date: June 26, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 7,298 hours, 3,819 cycles
- Engine: Allsn AE3007A
- Engine time: 5,461 hours, 2,859 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Pressure Valve
- Part number: 23073345
- Condition: Failed
- Location: Nr 1 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2567 - EWR TO FPO - DURING CRUISE, ENGINE NR 1 OIL QUANTITY DROP FROM 8 QTS TO 5 QTS IN A LITTLE OVER ONE HOUR.  CREW DIVERTED FLIGHT TO RIC.  RIC MAINTENANCE REMOVED AND REPLACED OIL PRESS RELIEF VALVE AND SERVICE ENGINE NR 1.  OPERATIONAL CHECK AND LEAK TEST WERE PERFORMED SUCCESFULLY.  ACFT WAS APPROVED TO RETURN TO FLIGHT.
